If you need an accessible version of this item please contact JSTOR User Support

Partial Fractions, Binomial Coefficients, and the Integral of an Odd Power of sec θ

Daniel J. Velleman
The American Mathematical Monthly
Vol. 109, No. 8 (Oct., 2002), pp. 746-749
DOI: 10.2307/3072399
Stable URL: http://www.jstor.org/stable/3072399
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Partial Fractions, Binomial Coefficients, and the Integral of an Odd Power of sec θ
Preview not available

Page Thumbnails

  • Thumbnail: Page 
746
    746
  • Thumbnail: Page 
747
    747
  • Thumbnail: Page 
748
    748
  • Thumbnail: Page 
749
    749